# SDR FDEA202303300526

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 73,441 hours, 28,046 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 15271H6150
- Condition: Damaged
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

PDIS  795     56-10  6826     30MAR23  MEM  OPEN  U  AT FL 390 AND 0.80M LEFT FRONT WINDOW SHATTERED.  APPEARED TO BE SOME SORT OF STRIKE, MOST LIKELY A  BIRD.   REPLACED #1 WINDSHIELD
